# SDR IPXA09M55937

- Difficulty date: May 5, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC6019505
- Condition: Misrepaired
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ NR S4-01 EXISTING REPAIR ON UPPER RUDDER LT SIDE BETWEEN ZAR 510-524 BONDED SKIN PANEL NOT PER SRM, NOT ON MRCSSR.  REMOVED EXISTING REPAIR ON UPPER RUDDER LT SIDE BETWEEN ZAR 510-524, FABBED AND INSTALLED FILLER AND REPAIR DOUBLER REF IPXA EO MD11-5540 -33530-A AND SAA EA 011-5540-01-A1771.
